Geometry & Topology Monographs, Vol. 4 (2002),
Invariants of knots and 3-manifolds (Kyoto 2001),
Paper no. 23, pages 363--376.

Some computational results on mod 2 finite-type invariants of knots and string links

Ted Stanford

Abstract. We publish a table of primitive finite-type invariants of order less than or equal to six, for knots of ten or fewer crossings. We note certain mod-2 congruences, one of which leads to a chirality criterion in the Alexander polynomial. We state a computational result on mod-2 finite-type invariants of 2-strand string links.

Keywords. Vassiliev invariants, finite-type invariants, chirality, Alexander polynomial, string links, 2-torsion

AMS subject classification. Primary: 57M27, 57M25.

E-print: arXiv:math.GT/0405528

Submitted to GT on 27 June 2003. (Revised 31 March 2004.) Paper accepted 12 April 2004. Paper published 2 May 2004.

Notes on file formats

Ted Stanford
New Mexico State University, Dept of Mathematical Sciences, PO Box 30001
Department 3MB, Las Cruces, New Mexico 88003-8001, USA

GTM home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to